Nonconforming streamline-diffusion-finite-element-methods for convection-diffusion problems

V. John, J.M.L. Maubach, L. Tobiska

    Research output: Contribution to journalArticleAcademicpeer-review

    47 Citations (Scopus)
    1 Downloads (Pure)

    Abstract

    We analyze nonconforming finite element approximations of streamline-diffusion type for solving convection-diffusion problems. Both the theoretical and numerical investigations show that additional jump terms have to be added in the nonconforming case in order to get the same order of convergence in L as in the conforming case for convection dominated problems. A rigorous error analysis supported by numerical experiments is given.
    Original languageEnglish
    Pages (from-to)165-188
    JournalNumerische Mathematik
    Volume78
    Issue number2
    DOIs
    Publication statusPublished - 1997

    Fingerprint Dive into the research topics of 'Nonconforming streamline-diffusion-finite-element-methods for convection-diffusion problems'. Together they form a unique fingerprint.

    Cite this